Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Late periods, taken vitamin D injection, negative pregnancy test, taking duphaston. What does this mean?

hi, i m 29 years old and married for one and half year my cycle was all normal till last Decmeber 2011. since then i was having periods but always late 5 , 6 days but last month in septmeber i didn t get my periods at all, before that i checked my progesterone levels checked which mention no ovulation as well as lacking vitamin D doctor provided me with 2 injection for vitamin D of 6000 Cc. later again i consult doctor she advice me to have my blood pregnancy test which came -ve. then along with blood test my pelvic ultrasound was held which again with no cyst or any other abnormality come out normal. and doctor suggest me duphaston for 5 days twice daily. its been third day now i left duphaston no periods but today again i went for ultrasound which mention too many follicles in right ovray but it mentions follicles and hemorrhagic cyst measurement of 1.8 * 2.0 cm in my left ovray with clear pod. what does this mean and by what time will i be able to have my periods.
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  159 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor